Advertisement

Reactions Weekly

, Volume 1695, Issue 1, pp 351–351 | Cite as

Vasodilators

Pulmonary oedema: 4 case reports
Case report
  • 60 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective blinded study of 66 patients, four elderly women age ranged 65−80 years were described, who developed pulmonary oedema during treatment with ambrisentan, bosentan, sildenafil or tadalafil [routes not stated; not all dosages stated; duration of treatments to reactions onsets and outcomes not stated].

Patient 1: A 74-year old woman developed pulmonary oedema during treatment with sildenafil and bosentan. The woman with stage III systemic sclerosis pulmonary arterial hypertension (SSc-PAH), received sildenafil and bosentan as pulmonary vasodilator therapy. During vasodilator therapy, a chest CT scan performed, which was unremarkable. However, she had a creatinine of 114 µmol/L, mean pulmonary artery pressure (mPAP) of 45mm Hg, pulmonary capillary wedge pressure...

Reference

  1. Connolly MJ, et al. Prognostic significance of computed tomography criteria for pulmonary veno-occlusive disease in systemic sclerosis-pulmonary arterial hypertension. Rheumatology 56: 2197-2203, No. 12, 1 Dec 2017. Available from: URL: http://doi.org/10.1093/rheumatology/kex351 - United Kingdom

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations